Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An uncertainty principle on homogeneous trees


Author: Francesca Astengo
Journal: Proc. Amer. Math. Soc. 131 (2003), 3155-3161
MSC (2000): Primary 43A85; Secondary 22E35
Published electronically: April 1, 2003
MathSciNet review: 1992856
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $\mathfrak{X}$ be a homogeneous tree of degree $q+1$. We prove an uncertainty principle in this setting regarding ``exponentially decreasing'' functions on trees whose Fourier transforms have a ``deep zero''.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 43A85, 22E35

Retrieve articles in all journals with MSC (2000): 43A85, 22E35


Additional Information

Francesca Astengo
Affiliation: Dipartimento di Matematica, Università di Genova, 16146 Genova, Italia
Email: astengo@dima.unige.it

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07048-5
PII: S 0002-9939(03)07048-5
Received by editor(s): May 6, 2002
Published electronically: April 1, 2003
Communicated by: Andreas Seeger
Article copyright: © Copyright 2003 American Mathematical Society